MathSciNet Relay Station
MathSciNet bibliographic data
MR1933873 (2004a:16006) 16D90 (16P60)
Koike, Kazutoshi Almost self-duality and Harada rings. J. Algebra 254 (2002), no. 2, 336–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement